Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, I am 26 year old. I had a very good memory, as everyone says in my family and friends circles. I cleared aieee exam with good score in 2010. And completed b. Tech from a reputed NIT college in 2014. Got placed in an mnc for 3.25 lakhs. And also worked there for 17 months till March 2016 end. But my memory and energy has been continuously decreasing. Since june 2016 I am preparing for exams. Now everyone is worried and shocked about my memory and energy, for which they once used to praise a lot. Can anyone help me know what has happened with me. I had a habit of masturbating regularly from a long time and was obsessively. Can this be the cause for the loss of memory and energy. What should I do and take according to you. Please respond honestly. Should I take revital like medicine?

1 Doctor Answered
The side effects of excessive masturbation cause changes in body chemistry as: Fatigue Hair loss Memory loss Blurred vision Body pains Groin/testicular pain ageing erectile dysfunction premature ejaculation drowsy feeling Impotency and many more problems so you should reduce your habit of excess masturbation. You should masturbate once or twice within 15 days for more queries contact us.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.